# SDR UPS02837720

- Difficulty date: February 7, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5804006513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING NR 1 ALT TANK HAS 2 ATTACH CLIPS CRACKED AT O/B SKATE ANGLE AT XW485 BETWEEN STRINGER 62 & 63.  REMOVED, FABRICATED ONE CLIP, REPLACED OTHER CLIP AND INSTALLED BOTH CLIPS IAW DWG 5804006 AND 5804007 AND SRM 51-1-20D.
